# SDR SWIA971634

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY LEFT OUTBOARD AFTER TAKEOFF.  RETURNED TO PIH.  RESET FLAP SYSTEM.  CYCLED UP AND DOWN 5 FAULT FREE CYCLES.  CHECKED FLAP TRACKS AND ROLLERS, CHECKED GOOD.  COULD NOT DUPLICATE DISCREPANCY.
